# SDR 2014FA0000550

- Difficulty date: September 24, 2014
- Submitted: September 24, 2014
- Operation: General aviation
- Aircraft: N715JK
- Make and model: Cirrus SR22
- Aircraft serial: 2984
- Aircraft time: 323 hours
- Engine: Cont IO550N
- Engine time: 323 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: ETISR22212
- Part serial: GP5118
- Condition: Leaking
- Location: Engine Fule
- Part time: 323 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL PUMP LEAKING FROM THE MIXTURE CONTROL SHAFT.  THE AMOUNT OF FUEL LEAKING WAS ENOUGH THAT THERE WAS SOME BLUE STAINING OF THE ENGINE CASE UNDER THE PUMP.  ACFT HAS THE TURBO NORMALIZING SYSTEM INSTALLED UNDER STC SA10588SC AND SE10589SC.  SB12-02, THAT ADDRESSES THIS ISSUE BY INSPECTION AND REPAIR OF THE FUEL PUMP IF LEAKAGE IS DETECTED.
